Access count of this item: 128

Files in This Item:
File Description SizeFormat 
0213-8.pdf2.31 MBAdobe PDFView/Open
Title: プッシュダウンオートマトンに対応する無限状態オートマトンの性質 (オートマトン理論と数理言語の研究)
Authors: 山崎, 進  KAKEN_name
上林, 弥彦  KAKEN_name
Author's alias: YAMASAKI, SUSUMU
KANBAYASHI, YAHIKO
Issue Date: Jun-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 213
Start page: 123
End page: 152
URI: http://hdl.handle.net/2433/105233
Appears in Collections:Studies on Automata and Mathematical Theory of Languages

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.